# SDR SWAA2012111909581

- Difficulty date: November 3, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 84,217 hours, 50,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 6545808
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TIE CLIP LOCATED ON BS 291 STR 6R FWD PAX CABIN AROUND INTERNAL STRUCTURE OF FWD GALLEY DOOR.  REPLACED TIE CLIP LOCATED ON BS 291 STR 6R FWD PAX CABIN AROUND INTERNAL STRUCTURE OF FWD GALLEY DOOR IAW B737-300 SRM 51-10-02 AND DWG 65-458.
